Calpol 6+ Sugar Free Suspension 80mlCalpol 6+ Sugar Free Suspension 80ml
Contains paracetamol. Sugar Free. Can releave the following Fever (raised temperature)Post-immunisation feverCold & Flu symptomsToothacheHeadacheSore throatEaracheOther aches & pains.
Fennings Paracetamol 2+ Months 100ml x 3Fennings Paracetamol 2+ Months 100ml x 3
Fennings 120mg/5ml Paracetamol is specially formulated for babies and children from 2 months. It can be used to relieve pain such as toothache, earache, colds & influenza and to bring down fever including fever caused by immunisation.
Fennings Paracetamol 6+ Years 80mlFennings Paracetamol 6+ Years 80ml
Fennings 250mg/5ml Paracetamol is suitable for children 6 years and over and adults who struggle swallowing pain relieving tablets. It helps relieve pain including headache, toothache, earache, colds & influenza and bring down a fever.